Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having stomach pain and burning sensation. Told to have acid peptic and prescribed mucaine. Suggest? - Online Doctor Chats

Date : 22-Aug-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1172 Questions
Doctor:How can I help you?
User:Hello Doctor, XXXXXXX here
User:i am having stomach pain and burning sensation for almost 2 weeks
User:i went to a doctor in the morning
User:and he says i have acid peptic condition
User:and prescribed mucaine
User:so my question is - can sucral-o gel be taken instead of mucaine?
User:or are they two different things?
Doctor:Sucral gel and mucaine gel are two different types of acid peptic disease.
Doctor:they way they act are different; but both are effective in treating acid peptic disease.
Doctor:Have you followed?
Doctor:Sucralfate is more specific in treating gastric ulcers and erosion.
Doctor:You can try any of these brand. If symptoms do not improve, report back to your doctor. He/she can consider endoscopy.
Doctor:Have you followed.
User:yes Doctor
Doctor:Do you have any other questions?
User:Thank you very much for the calrification
User:No Doctor, thats it.
User:Thank you
Doctor:Thanks for consulting me.
Doctor:Bye for now.
User:Bye Doctor.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor